# SDR EVCA 2009/03/30

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N708M
- Make and model: Bell 206L-3
- Aircraft serial: 51186
- Aircraft time: 8,188 hours, 35,521 cycles
- Engine: Allsn 250C30P
- Engine time: 7,772 hours, 12,101 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A5536
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,534 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, PILOT DISCOVERED A CRACK IN A MAIN ROTOR BLADE STARTING AT THE TRAILING EDGE AND CONTINUING FORWARD TO THE SPAR.
